MAUDE Adverse Event Report: SPINAL ELEMENTS, INC OMEGA XP; INTERVERTEBRAL FUSION DEVICE- INSERTER ASSY

SPINAL ELEMENTS, INC OMEGA XP; INTERVERTEBRAL FUSION DEVICE- INSERTER ASSY
Model Number 72-00-092810-00
Medical Device Problem Codes Collapse (1099); Mechanical Problem (1384); Migration (4003)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 05/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event radiograph received notes the implant is now located posteriorly (intended to be placed mid-anterior.) no immediate post-operative radiographs were received.Original height and placement is unknown.Patient is asymptomatic and surgeon elects to leave device implanted.No patient injury is reported.No device was returned for evaluation as it remains in the patient.Unknown factors include: patient activity at the time or prior to the event, patient bone quality, the degree of spinal instability, patient compliance with postoperative care instructions, or if the patient sustained a fall/impact of any sort.Root cause of the migration is unknown.
 
Event or Problem Description
On (b)(6) 2020, patient underwent a ollif procedure at l4-s1.Reportedly during routine follow up, the radiograph noted the implant at l4-l5 was now posterior from intended placement.Patient is asymptomatic.

Brand Name
OMEGA XP
Common Device Name
INTERVERTEBRAL FUSION DEVICE- INSERTER ASSY
Manufacturer (Section D)
SPINAL ELEMENTS, INC
3115 melrose drive, suite 200
carlsbad, ca
MDR Report Key10103396
Report Number3004893332-2020-00004
Device Sequence Number13991440
Product Code MAX
UDI-Device Identifier00840916124618
UDI-Public00840916124618
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K150395
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72-00-092810-00
Device Catalogue Number72-00-092810-00
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2020
Initial Report FDA Received Date05/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1